Probability logic with conditional expectation release_uioulsxtarhohho72xf2o5ayo4

by Sergio Fajardo

Published in Annals of Pure and Applied Logic by Elsevier BV.

1985   Volume 28, p137-161

Archived Files and Locations

application/pdf  1.6 MB
file_aekyxn7s6rfzdk3my7t3y2lxiq
core.ac.uk (aggregator)
web.archive.org (webarchive)
Read Archived PDF
Archived
Type  article-journal
Stage   published
Year   1985
Language   en ?
Container Metadata
Open Access Publication
Not in DOAJ
In Keepers Registery
ISSN-L:  0168-0072
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: 9512584c-0402-467d-ad68-70f068b851cb
API URL: JSON